MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S X-FLOW PROSTATECTOMY CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AB6020
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information during testing of the catheter outside the patient, the balloon was very hard to inflate and impossible to deflate.The balloon was inflated with a 50ml syringe and sterile water.A new catheter was used to complete the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
On 30th october, we received one used sample.The sample had a yellow valve ch20 lot number 8352035.After made a tracking we found that the product reference is ab63201002 lot number 8559636 manufactured in may 2022 for 1175 pieces.The expiry date is may 2027.After receiving this complaint, we searched for other complaint and we didn't find other complaint regarding lot number 8559636.Checking the quality databases revealed one anomaly in connection with the described defect, a capa monitoring (capa-000152) on balloon issues on folysil and silicone prostatic catheters.The trending for inflation and deflation issues is followed and is below the threshold of 25 ppm.On 30th october, we received the sample with the balloon inflated.After decontamination with anioxyde 1000, we observed the balloon and we tested the deflation of it and we didn't have problems on 29th december, we received investigation from our subcontractor : "a leak test was carried out, and no defects were detected, the inflation and deflation of the balloon was carried out easily and without difficulty".

Brand Name
X-FLOW PROSTATECTOMY CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18040461
Report Number9610711-2023-00234
Device Sequence Number15289880
Product Code EZL
UDI-Device Identifier03600040143230
UDI-Public3600040143230
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAB6020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown